# SDR CALA2017081402683

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 59,923 hours, 21,382 cycles
- System (JASC): 2300 · Communications System
- Part: Motor
- Condition: Odor
- Location: Rows 23-25
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR AT ROWS 23-25, TV ANTENNA MOTOR ABOVE ROWS 23-25 DEACTIVATED NO ODOR, COLLARED ANTENNA BREAKER
